MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN SVM-7200 SERIES VITAL SIGNS MONITOR

NIHON KOHDEN CORPORATION NIHON KOHDEN SVM-7200 SERIES VITAL SIGNS MONITOR
Model Number SVM-7260
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the nibp readings were inconsistently not in specifications.The nurse just could not get accurate readings and at time no readings.Sometimes monitor would just keep pumping, so they would shut it off and use another monitor.The biomedical engineer (bme) brought it to the shop and connected to one of their pronk simulator cubes.This test device will run blood pressure, ecg, and spo2 simulated functions.When running bp simulations a normal reading of 120/80, the specifications's are + or - 3.This monitor would only get one or two readings in specification.Then the next few would-be way out of specification range.They could not get enough of them within specification readings consistently.Also, the pump makes erratic, strange or unusual sounds.Not in patient use.
 
Additional Manufacturer Narrative
The customer reported that the nibp readings were inconsistently not in specifications.The nurse just could not get accurate readings and at time no readings.Sometimes monitor would just keep pumping, so they would shut it off and use another monitor.The biomedical engineer (bme) brought it to the shop and connected to one of their pronk simulator cubes.This test device will run blood pressure, ecg, and spo2 simulated functions.When running bp simulations a normal reading of 120/80, the specifications's are + or - 3.This monitor would only get one or two readings in specification.Then the next few would-be way out of specification range.They could not get enough of them within specification readings consistently.Also, the pump makes erratic, strange or unusual sounds.Not in patient use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
The customer reported that the nibp readings were inconsistently not in specifications.The nurse just could not get accurate readings and at time no readings.Sometimes monitor would just keep pumping, so they would shut it off and use another monitor.The biomedical engineer (bme) brought it to the shop and connected to one of their pronk simulator cubes.This test device will run blood pressure, ecg, and spo2 simulated functions.When running bp simulations a normal reading of 120/80, the specificationss are + or - 3.This monitor would only get one or two readings in specification.Then the next few would be way out of specification range.They could not get enough of them within specification readings consistently.Also, the pump makes erratic, strange or unusual sounds.Not in patient use.Investigation conclusion: the customer reported a device (svm-7260a-t1w, sn: (b)(6)) with inconsistent blood pressure readings, and a pump that makde erratic sounds.The complaint device was returned to nihon kohden for evaluation and repair.The repair technician observed some minor damage to the unit and duplicated the reported problem.The root cause was determined to be failing hardware, and the pump and valve were replaced.The complaint device performed to the manufacturer's specifications after component replacement.
 
Event or Problem Description
The customer reported that the nibp readings were inconsistently not in specifications.The nurse just could not get accurate readings and at time no readings.Sometimes monitor would just keep pumping, so they would shut it off and use another monitor.The biomedical engineer (bme) brought it to the shop and connected to one of their pronk simulator cubes.This test device will run blood pressure, ecg, and spo2 simulated functions.When running bp simulations a normal reading of 120/80, the specificationss are + or - 3.This monitor would only get one or two readings in specification.Then the next few would be way out of specification range.They could not get enough of them within specification readings consistently.Also, the pump makes erratic, strange or unusual sounds.Not in patient use.

Brand Name
NIHON KOHDEN SVM-7200 SERIES VITAL SIGNS MONITOR
Common Device Name
VITAL SIGNS MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22722730
Report Number8030229-2025-05261
Device Sequence Number8888042
Product Code DXN
UDI-Device Identifier04931921005903
UDI-Public(01)04931921005903
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K190468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSVM-7260
Device Catalogue NumberSVM-7260
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date10/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown